Discussions that mention hyzaar

High & Low Blood Pressure board


I'm new and have tried to search, but it appears to be disabled.

I'm 43 years old and in good physical shape/weight proportionate. I have had HBP for at least 20 years. I have had a kidney ultrasound and all heart work with no indication of any problems.

I had been taking Hyzaar with little side effects but my BP was stuck in the 140/100 range. My doctor switched me to Diovan HCT with no change in BP but I was fatigued. Then about three weeks ago he switched me to Norvasc. There has been no change in BP, but I have been profoundly depressed.

I've been through periods where I felt somewhat depressed in the past (loss of parents, other issues), but that passed. Lately, I have felt depressed in a way I never have before. I was thinking today that it is almost like I am a different person and I feel out of control.

Has anyone else had depression as a side effect of taking Norvasc? Thanks for all comments.